Back

Hedex Extra tablets 16s

  • Analgesic (pain relief) Analgesic


Contents

Each Tablet contains the Active Ingredients Paracetamol Ph Eur 500 mg and Caffeine Ph Eur 65 mg, Also contains Potassium Sorbate and Hydroxypropyl Methylcellulose

Usage Instructions

  • PLEASE READ THE ENCLOSED LEAFLET CAREFULLY BEFORE TAKING THESE TABLETS.HOW TO TAKE.Adults:Take 2 tablets, with water, every 4 hours as required.Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Do not give to children under 12 years of age except on medical advice.DO NOT EXCEED THE STATED DOSE.Immediate medical advice should be sought in the event of an overdose, even if you feel well.DO NOT TAKE.Contains paracetamol. Do not take with any other paracetamol-containing products.If you are sensitive to paracetamol, caffeine, or to any of the other ingredients listed below.Avoid drinking too much tea or coffee when taking these tablets.CONSULT YOUR DOCTOR.Before taking this medicine if you have severe liver or severe kidney disease.If your headaches become persistent, see your doctor.If symptoms persist consult your doctor.For professional advice on medicines consult your pharmacist.

KEEP ALL MEDICINES SAFELY AWAY FROM CHILDREN.Store below 25°C.

Please note that whilst we take every care to ensure the product information displayed on our website is correct, product recipes are regularly changed and this may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact Customer Support on 0800 188884 or email customersupport@waitrose.co.uk. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer

You must be 18 or over to purchase this product.
You will be asked on delivery to verify your age.